# SDR REXA2025050100540

- Difficulty date: April 16, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 35,773 hours, 25,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR DD6 MID INTERCOSTAL TO BE CORRODED.     INSTALLED SERVICEABLE INTERCOSTAL MID DD6 (PN: 601R318057-1) IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
